Couldn't find what you looking for?

TRY OUR SEARCH!

So I got the Mirena IUD put in about 2 months after the birth of my daughter in 2009. So it was put in at the end of December 2009. About a year and a half ago. The last month I have been fatigued, bloated, constipated, my stomach is sore, I have headaches all the time, my lower back hurts, and my boobs are sore. I have been getting my period like normal, and I know that some of these symptoms are normal. But can the IUD cause me to be so bloated and constipated that my stomach is hard and I look pregnant? Also I have gained 15 pounds over the last year. And seem to have a harder time losing weight then before my daughter. I have struggled with fatigue my whole life, and it has gotten better over the years. Until recently, I have seriously been contemplating going in for anti-depressants because I just do not ever feel like doing anything. But then again I know I am not depressed, everything in life is going great and I am truly happy. Just tired and blah all the time. It is so frustrating!! Could my IUD be causing this or what is going on? I have an appointment to have my annual and the placement checked next week.

Loading...

I would have easily wrote to you that this is happening because of the Mirena hormones (that still could be the case - especially bloating, water retention and constipation), but I would also recommend you to have a blood test done to check the levels of your thyroid hormones. I'm saying that because same constant tiredness and general lack of energy started to happen to my best friend about a year after birth of her daughter and it turned out that there are problems with her thyroid gland (as we searched, we found out that it becomes more active in pregnancy, so it is not unusual at all that symptoms come up after childbirth). But, also see what part Mirena hormones play in ll this.
Reply

Loading...